MathSciNet Relay Station
MathSciNet bibliographic data
MR1911734 76N15 (35A35 35B40 35L65)
Chen, Gui-Qiang; Frid, Hermano; Li, Yachun Uniqueness and stability of Riemann solutions with large oscillation in gas dynamics. Comm. Math. Phys. 228 (2002), no. 2, 201–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement